MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235350-18
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.The reported patient effects of perforation, as listed in the absorb gt1 instructions for use, is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was to treat a lesion with no tortuosity and no calcification in the mid right coronary artery (rca).The 3.5 x 18 mm absorb gt1 was deployed at the target lesion successfully with good results.Post dilatation was performed using a 4.0 x 12 mm nc trek to 18 atmospheres; however, a perforation occurred.A 4.0 x 16 mm graftmaster was used to successfully seal the perforation.The patient outcome was good.There was no adverse patient sequela.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6176080
Report Number2024168-2016-08888
Device Sequence Number11011271
Product Code PNY
UDI-Device Identifier08717648213120
UDI-Public(01)08717648213120
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235350-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2016
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DILATATION CATHETER: 4.0 X 12 MM NC TREK
Outcome Attributed to Adverse Event Required Intervention;